MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 48

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 48
Catalog Number 01.26.48MB
Health Effect - Clinical Code Pain (1994)
Date of Event 09/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04-oct-2019: lot 155352: 50 items manufactured and released on 22-jun-2016.Expiration date: 11.Jan.2021.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medical affairs department: revision surgery performed 3, 5 years after cementless double-mobility total hip arthroplasty.In the radiographic image provided the cup looks horizontal and protruded in the pelvis.From this single pre-revision x-ray it is not possible to determine the primary position of the cup.Furthermore, no information concerning patient age and bone quality is available.The reason of this event cannot be determined.
 
Event or Problem Description
The patient came in complaining of pain and the cause of the pain was a shifted cup post-implantation (after 3 years and 5 months from the primary surgery), the acetabulum wall is not fractured.The surgeon revised the cup and liner and the surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 48
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9233157
Report Number3005180920-2019-00893
Device Sequence Number2484185
Product Code MEH
UDI-Device Identifier07630030808036
UDI-Public07630030808036
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2021
Device Catalogue Number01.26.48MB
Device Lot Number155352
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2019
Initial Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;